Paper “On mutually permutable products of finite groups” published in Rend. Lincei. Mat. Appl.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

Adolfo Ballester-Bolinches, Yangming Li, Mari Carmen Pedraza-Aguilera.

On mutually permutable products of finite groups

Rend. Lincei. Mat. Appl., 29 (4):711-719, 2018

doi:10.4171/RLM/830

Abstract

The main purpose of this paper is to study mutually permutable products G=AB in which the subgroups of prime order p and cyclic of order 4 (if p=2) of the largest normal subgroup of G contained in A \cap B are well situated in G. Our results confirm once again the important role of the intersection of the factors in the structural study of mutually permutable products.

2010 Mathematics Subject Classification: 20D10, 20D20

Keywords: Finite group, Sylow permutability, weakly s-supplementation, factorisation, saturated formation.

Paper “On a theorem of Kang and Liu on factorised groups” published in Bull. Austral. Math. Soc.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

A. Ballester-Bolinches, M. C. Pedraza Aguilera

On a theorem of Kang and Liu on factorised groups

Bull. Austral. Math. Soc., 97 (1):54-56, 2018

https://doi.org/10.1017/S0004972717000363

Abstract

Kang and Liu [‘On supersolvability of factorized finite groups’, Bull. Math. Sci. 3 (2013), 205–210] investigate the structure of finite groups that are products of two supersoluble groups. The goal of this note is to give a correct proof of their main theorem.

2010 Mathematics Subject Classification: primary: 20D10, secondary: 20D20, 20D40

Keywords: finite group. factorisation, supersolubility

Paper “On the exponent of mutually permutable products of two abelian groups” published in J. Algebra

The following paper has been published

El siguiente artículo ha sido publicado

El següent article ha sigut publicat

A. Ballester-Bolinches, John Cossey, and M. C. Pedraza-Aguilera.

On the exponent of mutually permutable products of two abelian groups.

J. Algebra, 466:34–43, 2016.

https://doi.org/10.1016/j.jalgebra.2016.05.027

Abstract

In this paper we obtain some bounds for the exponent of a finite group, and its derived subgroup, which is a mutually permutable product of two abelian subgroups. They improve the ones known for products of finite abelian groups, and they are used to derive some interesting structural properties of such products.

2010 Mathematical Subject Classification: 20D10, 20D20

Keywords: Finite group, Abelian group, Exponent, Factorisations, p-Supersolubility, p-Length

Paper “Prefactorized subgroups in pairwise mutually permutable products” published in Ann. Mat. Pura Appl.

The following paper has been published.

El siguiente artículo ha sido publicado.

El següent article ha sigut publicat.

A. Ballester-Bolinches, J. C. Beidleman, H. Heineken, M. C. Pedraza-Aguilera

Prefactorized subgroups in pairwise mutually permutable subgroups

Ann. Math .Pura Appl., 192(6), 1043-1057 (2013)

http://dx.doi.org/10.1007/s10231-012-0257-y

Abstract

We continue here our study of pairwise mutually and pairwise totally permutable products. We are looking for subgroups of the product in which the given factorization induces a factorization of the subgroup. In the case of soluble groups, it is shown that a prefactorized Carter subgroup and a prefactorized system normalizer exist. A less stringent property have F-residual, F-projector and F-normalizer for any saturated formation F including the supersoluble groups.

MSC: 20D10, 20D20

Keywords: Finite group, Permutability, Factorization, Saturated formation.